# SDR UHLA2009022300156

- Difficulty date: February 23, 2009
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 11,533 hours, 7,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FR 90 OUTBOARD OF RIGHT SEAT TRACK EXTENSION HAS CORROSION EXTENDING UNDER FUEL LINE BRACKET.  INSTALLED DOUBLER IAW IC 2009-170/1532A.
